# SDR DL757961340

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Mid Galley
- Component: 831610401
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT CRUISE, F/A REPORT ODOR OF OVERHEATED PLASTIC SMELL AT MID-GALLEY.  ODOR PARTICULARLY STRONG AT MID-GALLEY VENT.  REMOVED ALL POWER AND ODOR DISSIPATED IN APPROXIMATELY 1 HOUR.  INSPECTED AREA FOR SHORTS AND CHAFES - N0NE NOTED.  REPLACED SUSPECTED OVERHEATED/DEFECTIVE FWD FACING MID-GALLEY OVEN.
